# SDR C2XA09SH318

- Difficulty date: October 11, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- Aircraft time: 18,240 hours, 13,847 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK BAGGAGE DOOR INTERNAL SKIN HAS CORROSION (LEVEL 2 LOCAL) AROUND SEVERAL SCREW HOLES.  MAINTENANCE PERFORMED REPAIR ON NUT PLATE HOLES ON BAGGAGE DOOR INTERNAL SKIN AND RESTORED TO ORIGINAL FINISH IAW EMB-145 EC5230-01208 REV ORIG.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
